journal6 ›› 2011, Vol. 32 ›› Issue (5): 26-31.

• Mathematics • Previous Articles     Next Articles

Existence of Triple Positive Solutions for Three-Point Boundary Value Problems of Fourth-Order Differential Equations


  1. (College of Math and Physics,Nanjing University of Information Science and Technology,Nanjing  210044)
  • Online:2011-09-25 Published:2012-04-06

Abstract: The existence of triple positive solutions for a class of fourth-order differential equations is studied,whose nonlinear term  f contains the second-order derivative u″ of the unknown function u.By using the Avery-Peterson fixed point theorem,some sufficient conditions are obtained for the existence of triple positive solutions of the boundary value problems.

Key words: boundary value problem, positive solutions, cone, fixed-point theorem

WeChat e-book chaoxing Mobile QQ